# SDR P5CA2019040100043

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,340 hours, 21,135 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WX FAIL DISPLAY ON ND.( PERFORMED LOPERATIONAL TEST OF R/L WX SYS REF AMM 34-43-00 SYS PASSED NO ISSUE. PERFORMED FIM 34-43-TREE 805. R/L WX BIT TEST PASSED.  )
